I have had crohns disease for over 40 yrs. My 1st resection was when I was 20, my last in 2007. Most of the time in between I had short relapes and was put on prednisone each time. Other than diarea, I usually had no symptoms or meds. My Dr. just gave me Imuran to maintain my remission. Since I never had meds in between before and now I am having problems with my feet, I'm wondering if this medication is the cause or if it is just another weird sign of the crohns.
I don't know but I would also like to find out. I just had this happen to me for the first time in my lifeat age 43, male,white. My feet and ankles and calves swelled up and I could feel the blood puddling I my lower extremities and a burning bad burning vein in my right calf and the lower half of my body just in all kinds of pain,i thought it was sciatica from my back being herniated but then it traveled to my right arm and both hands. The swelling has gone down from the steroids I guess but I still have lose the use of my rightthumb and I go next week for and ultrasound to double check my veins and then let me listen to a dr. About rheumatism. Good luck and I think I would have the dr. Call in a diff. Just to be on the safe side
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2013 • 7 answers
Updated 2 Mar 2013 • 3 answers
Updated 2 Sep 2012 • 1 answer
Updated 10 May 2014 • 1 answer
Updated 13 Jun 2017 • 3 answers